# SDR A6WA201040790

- Difficulty date: October 21, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG LOWER L/E CHAFING DAMAGE.  REPAIRED LT MLG LOWER L/E IAW REO 601R-52-82-034 NC.
